# SDR QXEA2025040700079

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 16,219 hours, 11,018 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 17068060405
- Condition: Damaged
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2141. DOOR PAX FWD OPEN MASTER WARNING ON EICAS CLIMBING THROUGH 7,000 FEET PRESURIZATION NORMAL. MESSAGE CONTINUED TO FLASH AFTER CONFIRMING NORMAL DOOR INDICATION WITH FLIGHT ATTENDANT . RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE AND PLACED ON MEL. STARTED TROUBLE SHOOTING L1 DOOR PER FIM TASK 52-72-810-803-A PAR 51-75(C). NOTE: FOUND BROKEN WIRE AT HINGE POINT (MARKED) REPLACED  L1 DOOR CLOSED SENSOR P/N 170-68060-405 INAW E175 52-72-20-000/400-801-A. PROX SENSOR NOT DISTURBED. PLACARDS REMOVED FROM ACFT & AML CLEAR DEFECT MTX PROCEDURES REVERSED. RETURNED TO SERVICE.
